# SDR AALA202510073945

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 78,217 hours, 36,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF FUMES ON FINAL APPROACH. MAINTENANCE SUSPECTS APU,
